# SDR CA041226002

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,267 hours, 15,856 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 1EN2893
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) RT THRUST REVERSER UNLOCKED MESSAGE IN CLIMB.  PROCEDURE ACCORDING QRH PERFORMED.  RT ENGINE SHUTDOWN DUE TO THRUST LEVER/THRUST SPLIT UP TO 9 PERCENT IN LEVEL FLT AT 4000 FT.  RT REVERSER FOUND STOWED.  DEACTIVATED ACCORDING TO MEL PROCEDURES. RESISTANCE CHECK OF THE FOLLOWING SWITCHES PERFORMED: S33EZ,  S34EZ,  S32EZ,  PDU FLEX SHAFT LOCK SWITCH AND PDU BRAKE SWITCH.  RESISTANCE CHECK PERFORMED.  FOUND AT THROTTLE LOCK OUT SWITCH,  ONE INTERNAL SWITCH STICKS FROM TIME TO TIME.  FOUND AT DEPLOYED SWITCH,  WIRING CHAFED AT CARRIER TUBE.  THROTTLE LOCKOUT SWITCH (S33EZ) PN 1EN289-3 AND DEPLOYED SWITCH (S32EZ) PN 1EN61-6 REPLACED.
